Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/5306| Title: | Оценка параметров модели GARCH (1, 1) с остатками, имеющими регулярно меняющееся распределение |
| Authors: | Труш, Н. Н. Хайлун, Чэнь |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
| Issue Date: | Jan-2011 |
| Publisher: | БГУ |
| Citation: | Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. - 2011. - N 1. - С. 117-119. |
| Abstract: | For the estimation of parameters of model GARCH(1,1) with the errors having regularly varying distribution with index α>0, updating of the maximum likelihood function is constructed. The consistency and the asymptotic normality of the constructed estimations are proved. = Для оценки параметров модели GARCH(1,1) с остатками, имеющими регулярно меняющееся распределение с индексом α > 0, построена модификация функции максимального правдоподобия. Приводятся теоремы о состоятельности и асимптотической нормальности рассматриваемых оценок. |
| URI: | http://elib.bsu.by/handle/123456789/5306 |
| ISSN: | 0321-0367 |
| Licence: | info:eu-repo/semantics/openAccess |
| Appears in Collections: | Статьи факультета прикладной математики и информатики 2011, №1 (январь) |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| 27Труш.pdf | 316,48 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

